# SDR ABXA20130716495

- Difficulty date: July 16, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 14T222215
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBD AUX TRACK OTBD LOWER STRUT CORRODED AROUND NUTPLATES.  R & R INBD AUX TRACK OTBD STRUT ON NR 2 SLAT IAW DWG 114T2222, REV D, ACFT GROUNDED.
